MAUDE Adverse Event Report: HEARTMATE MOBILE POWER UNIT AC POWER CORD; VENTRICULAR (ASSISST) BYPASS

HEARTMATE MOBILE POWER UNIT AC POWER CORD; VENTRICULAR (ASSISST) BYPASS
Model Number 107760
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involved.
 
Event or Problem Description
It was reported that the power cord for the mobile power unit (mpu) did not have any labeling.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the reported event of the heartmate mobile power unit ac power cord not having any labeling was not confirmed.The power cord was returned to abbot burlington, ma for analysis.The heartmate mobile power unit ac power cord was visually inspected along with a test power cord and there seemed to be no visual differences other than the part number on the test power cord.The reported event of a lack of labeling was not able to be confirmed as it seemed to have all the necessary labeling.Multiple attempts have been made to obtain additional information about the reported event such as what the mobile power unit (mpu) power cord was missing for labeling; however, no response was given.The root cause for the reported event could not be conclusively determined through this analysis.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE MOBILE POWER UNIT AC POWER CORD
Common Device Name
VENTRICULAR (ASSISST) BYPASS
MDR Report Key11913717
Report Number2916596-2021-02824
Device Sequence Number19883643
Product Code DSQ
UDI-Device Identifier00813024011484
UDI-Public00813024011484
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number107760
Device Catalogue Number107760
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1